| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation type 4110: lens work order search.No similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -10.50/2.5/090 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2022.Lens rotation was reported.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.